# SDR SWAA2018010918895

- Difficulty date: November 29, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 68,459 hours, 40,465 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RUDDER SKIN DELAMINATED ON TRAILING EDGE 24.5 INCHES IN FROM THE TOP.    R & R THE RUDDER ASSEMBLY IAW AMM.
